A note on the Br\"{u}ck conjecture
Bull. Korean Math. Soc. 2011 Vol. 48, No. 5, 951-957
Printed September 1, 2011
Feng L\"{u}
China University of Petroleum
Abstract : In 1996, Br\"{u}ck studied the relation between $f$ and $f'$ if an entire function $f$ shares one value $a$ CM with its first derivative $f'$ and posed the famous Br\"{u}ck conjecture. In this work, we generalize the value $a$ in the Br\"{u}ck conjecture to a small function $\alpha$. Meanwhile, we prove that the Br\"{u}ck conjecture holds for a class of meromorphic functions.
Keywords : entire functions, Nevanlinna theory, uniqueness, normal family
MSC numbers : 30D35, 30D45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd